UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/6056

タイトル: Kronecker's limit formulas and their applications
著者: Katayama, Koji
発行日: 1966年9月14日
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of the Faculty of Science, University of Tokyo. Sect. 1, Mathematics, astronomy, physics, chemistry, Vol.13(1966), No.1, Page 1-44
URI: http://hdl.handle.net/2261/6056
ISSN: 03682269
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs130101.pdf1.63 MBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください